Progynova (Oestradiol) pills - Side E... - Fertility Network UK

Fertility Network UK

26,815 members38,319 posts

Progynova (Oestradiol) pills - Side Effects?

KiraJean
KiraJean

Hi Everyone,

I'm taking Progynova in preparation for a Frozen Embryo Transfer cycle this month and I'm not feeling massively good. I was wondering has anyone suffered from any side effects while on Progynova or Oestradiol pills?

Thanks!

Clara

11 Replies
oldestnewest

Hi

I'm taking Zumemon 2ml 3 times a day (Estrodial) and I have overall been fine, I had a banging headache on day1 (which is normal for me of I take something I've not had before) and then some moodiness and tiredness, I think I'm moody with the stress of it all and I'm always tired!

Wishing you lots of luck for your transfer. xx

KiraJean
KiraJean in reply to genten

Thanks Genten! I wish you luck too! :)

Hidden
Hidden

Hi Clara, I was just looking at your story and your timeline is similar to mine, failed/chemical pregnancy in March and now I'm going through a fet cycle now too. I was on Prostap for three weeks to down regulate and I started the Progynova on Friday with another scan due Friday 21st Sept to hopefully get a date for transfer. I felt shocking whilst down regulating and for the first few days of Progynova but over the last two days I feel a lot better, although I'm still spotting slightly which is annoying. I know a few women do really struggle though, are you getting a lot of side effects? xxx

KiraJean
KiraJean in reply to Hidden

Hi Laura,

It feels great to find someone whose journey is similar to mine! I have felt very lonely throughout most of this to be honest, so it is great to hear from you :)

I wasn't feeling too ill until the last few days when I started taking the pills. Before that I was taking the Buserelin nasal spray and seemed to have no side effects on that except for a little spotting. I got my period as expected (although it was heavier than normal) and then reduced the spray dosage and started on the pills as instructed by my clinic. I just feel pretty tired and nauseous. But maybe because it is the first few days and maybe I will start to feel better like you did?! I can only hope!

How are you doing? xx

Hidden
Hidden in reply to KiraJean

Me too, it's nice to find someone just like me, ha!

I think going from no hormones when being shut down to a load of oestrogen must confuse the body, I think of it as going from 0 to 60 in a very short space of time. I hope you start to feel better soon. Personally I have found the FET process just as stressful and emotional as before, if not worse. Whether or not it's because of the failed first round and losing a bit of naivety I don't know. I was an absolute nightmare to live with on Sunday, I was grumpy, snappy, angry and teary all at once....

If you ever need or want a chat just message me, I think we forget we need to be kind to ourselves sometimes.

Keep in touch please :)

xxx

KiraJean
KiraJean in reply to Hidden

' Personally I have found the FET process just as stressful and emotional as before, if not worse.' OMG, yes. I feel exactly the same way! Okay. I've messaged you because I think we should talk! :)

They made me feel cr*p! But it improved once I started the progesterone pessaries five days before transfer and I was fine from then on, even though I took them until I was 11 weeks pregnant.

Congrats on the pregnancy!! 😊

My hubby calls the progynova my evil pills lol. They send my mood all over thr place. On my 1st FET i took them all in one go but they made me feel ill. 2nd time i split them so didnt feel too bad.

Am hoping to start round 3 anytime soon and will probably split those too.

Hope you feel better soon xx

KiraJean
KiraJean in reply to Mrsgled1982

I am feeling more moody than normal! It’s probably that then! 😂

Good luck on your Round 3! I hope I goes well!

Hidden
Hidden

Hi there, I actually posted a similar message yesterday, as I have been unwell from taking estradiol (patches and just added pills). I have nausea that comes and goes, yesterday also I was feeling very dizzy and lightheaded the whole day, today better thank goodness. My doctor says it's unusual to have so many side effects but I have read that many do... I also slept like a log last night and generally feel a bit "off". Sigh. Good luck to you and thanks for letting me know about your side effects, it's useful information. Xx

You may also like...